Tildiem Feeling Abnormal Side Effect Reports
The following Tildiem Feeling Abnormal side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Feeling Abnormal, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Feeling Abnormal, Headache, Labile Blood Pressure, Malaise, Nervousness, Product Quality Issue|
This Feeling Abnormal side effect was reported by a health professional from UNITED KINGDOM. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tildiem (tildiem Slow Release Diltiazem Hydrochloride) (not Specified) (dosage: 120 Mg Bid, Oral, Df), which was started on Dec 12, 2008. Concurrently used drugs:
|Blood Pressure Increased, Feeling Abnormal|
This Feeling Abnormal Tildiem Sr - Diltiazem Hydrochloride 120 Mg side effect was reported by a consumer or non-health professional from UNITED KINGDOM on Feb 18, 2008. A Female , 53 years of age, was diagnosed with
Tildiem Feeling Abnormal Causes and Reviews
Chiari malformations (CMs) are structural defects in the cerebellum. The cerebellum is the part of the brain that controls balance. With CM, brain tissue extends into the spinal canal. It can happen when part of the skull is too small, which pushes the brain tissue down. There are several types of CM. One type often happens in children who have neural tube defects. Some types cause no symptoms and don't need treatment. If you have symptoms, they may include
- Neck pain
- Balance problems
- Numbness or other abnormal feelings in the arms or legs
- Vision problems
- Difficulty swallowing
- Poor hand coordination
Doctors diagnose CM using imaging tests. Medicines may ease some symptoms, such as pain. Surgery is the only treatment available to correct or stop the progression of nerve damage.
NIH: National Institute of Neurological Disorders and Stroke
Tildiem Feeling Abnormal Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|